# SDR TWAA9723002

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: LK73722
- Condition: Loose
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 451 - DURING TAKEOFF, COMPRESSOR GAS GENERATOR FAIRING CAME LOOSE.  REPLACED FAIRING, MFG, P/N LK73722.  OPERATIONAL CHECK NORMAL.  (M)
